# SDR SWAA2018041621173

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,955 hours, 24,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 65C16820
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE AFT GIRT BAR MOUNT CORRODED.   R & R THE MOUNT IAW SRM.
